Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is the cause and remedy for lack of appetite and tingling in fingers of a diabetic with high ketones ?

My daughter is type 1 diabetic, who is generally well controlled. however she has high ketones , and hs been a little sick today.. she is 17, and has had ketonacidos..4 years ago... . we have done corrective fast action nova rapid.. should we check again in 2 hours and do corrective agin???? she doesnt want to eat, and says her fingers are tingling what is your advice please...
Asked On : Fri, 6 Apr 2012
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear patient,

I would advise you to head to hospital right now. And get urgent treatment for your daughter, as high ketones could be preceding another episode of ketoacidosis which is life-threatening. So please dont wait and hurry to nearest known hospital where she can be quickly evaluated and started on treatment.All the best.
warm wishes
Answered: Sat, 7 Apr 2012
I find this answer helpful
Pediatrician Dr. Ashok Khandelwal's  Response
As u said ketones in her urine, what is her blood sugar? and she is looking sick and not want to eat, all this thing indicate that she need hospililization and she need IV fliuds and insulin , so consult ur doctor immediatly
Answered: Fri, 6 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor